# SDR R61A2021062700507

- Difficulty date: June 7, 2021
- Submitted: June 27, 2021
- Operation: Air carrier
- Aircraft: N211JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000261
- Aircraft time: 27,754 hours, 19,853 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH STAB, FOUND CRACK AT RIB 11A AND 12A BETWEEN MID SPAR AND FRONT SPAR.  R/H H STAB, RIB 11A AND 12A BTWN MID SPAR AND FRONT SPAR REPAIR CARRIED OUT UNDER TASK CARD 170 E0-55-10-0004_1 (4500909-3000-0054)
